FUZZY PRE SEMI LAMBDA- CLOSED SETS IN FUZZY SCALABLE STRUCTURE SPACE

Publication Date : 18/04/2016


Author(s) :

Dr.D.Amsaveni , S. Meenakshi , J. Tamilmani.


Volume/Issue :
Volume 2
,
Issue 4
(04 - 2016)



Abstract :

In this paper, a new class of sets called FQ**pre semi- closed sets in fuzzy scalable structure space is introduced and its possible interrelations with other type of FQ** closed sets are studied with necessary counter examples. Similar types of interrelations for continuous functions are also been discussed.


No. of Downloads :

4